# SDR MASA2010122401548

- Difficulty date: December 23, 2010
- Submitted: December 24, 2010
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 18,718 hours, 14,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT EMERGENCY FLOOD LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
